Headaches after a lap and change in contraception

Hi ladies,

Just looking for a bit of advice and to see if anyone else has experienced this.

I had my 3rd lap on 26.11.15 and after having it stopped tri-cycling my Yasmin pill and have gone to taking it 'normally'.

I have had a period since my op and it was better than old ones in terms of bleeding and due to it being shorter the pain was better too overall but still as sore as I remember.

However I have had a headache nealy every day since taking my weeks break and having a migraine on average every 3 days.

I have had a racing heart at times and dots at the side of my vision. I'm thinking blood pressure but has anyone else experienced this?

Thanks for any views and or experiences in advance :)

Heather x

Last edited by

2 Replies

oldestnewest
  • Hi Heather, I had a similar experience to you with Yasmin, it was wonderful until I started getting migraines and was told to come off it by the Dr. If you have endo then visanne or a no oestrogen mini pill might be better options for you. Such a shame as yasmin suited me so well, good skin, weight manageable etc. But migraines are a bad sign although I do think they were more to do with the endo hormones for me as since my lap they have stopped.

    I really would get this checked out for your own peace of mind. They will do your blood pressure anyway, although the racing heart might be anxiety which would not be uncommon after having a surgery.

    Hope you find a solution.

    Star x

  • Thank you Star!

    I'm only taking it up until April as we will be coming off of it to start a family after our wedding in June.

    Have a home blood pressure machine and if anything it's low but yeah think I will head to the doctors next week.

    Wishing you a happy and pain free new year x

You may also like...